This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
A. N. Kochubei, “Extensions of symmetric operators and binary relations,” Mat. Zametki,17, No. 1, 41–48 (1975).
V. Bruk, “A class of boundary-value problems with the spectral parameter in the limit condition,” Mat. Sb.,100, No. 2, 210–216 (1976).
V. I. Gorbachuk and M. L. Gorbachuk, Boundary Value Problems for Differentially-Operator Equations [in Russian], Naukova Dumka, Kiev (1984).
V. A. Derkach and M. M. Malamud, “The Weil function of a Hermitian operator and its relation to the characteristic function,” Preprint DonFTI-85-9 (104) Academy of Sciences of the Ukrainian SSR, Donetsk (1985).
M. G. Krein, “Theory of self-adjoint extensions of semibounded operators and its applications. I, II,” Mat. Sb.,20, No. 3, 431–495 (1947); ibid.,21, No. 3, 365–404 (1947).
Yu. M. Arlinskii, “Accretive (*)-extensions of a positive-symmetric operator,” Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 11, 3–5 (1980).
A. N. Kochubei, “Extensions of a positive-definite symmetric operator,” ibid., No. 3, 168–171 (1979).
V. A. Mikhailets, “Operator Spectra and Boundary Value Problems,” Spectral Analysis of Differential Operators [in Russian], Inst. of Math. of the Academy of Sciences of the Ukr. SSR, Kiev (1980), pp. 106–131.
T. Kato, The Perturbation Theory of Linear Operators [Russian translation], Mir, Moscow (1972).
Yu. M. Arlinskii and É. P. Tsekanovskii, “Sectorial extensions of positive-Hermitian operators and their resolvents,” Dokl. Akad. Nauk Arm. SSR,79, No. 5, 199–202 (1984).
V. Yu. Kolmanovich and M. M. Malamud, “Extensions of sectorial operators and dual pairs of contradictions,” to appear in VINITI, Donetsk (1985), No. 4428-85 Dep.
V. A. Derkach, M. M. Malamud, and É. P. Tsekanovskii, “Sectorial extensions of a positive operator, and the characteristic function,” to appear in UkrNIINTI, Donetsk (1986). No. 214-UK87.
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 40, No. 1, pp. 8–14, January–February, 1988.
About this article
Cite this article
Arlinskii, Y.M. Positive spaces of boundary values and sectorial extensions of a nonnegative symmetric operator. Ukr Math J 40, 5–10 (1988). https://doi.org/10.1007/BF01056437
- Symmetric Operator
- Positive Space
- Sectorial Extension
- Nonnegative Symmetric Operator